# SDR UPS08152599

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 5,962 hours, 3,521 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Fitting
- Part number: A55371713202
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR VERTICAL STABILIZER LT BLUE SERVO FWD FITTING CHAFED AT ATTACH POINT.  BLENDED OUT DAMAGE ON BLUE SERVO FWD FITTING IAW SAA EA 300-5530- 01-A1427, UPS EO A300-5530-29724-A AND AIRBUS RAS/DAHAM/4025263/ 2008.
